RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 75, Issue 6, Pages 947–951 (Mi mz563)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

Generalized Lipschitz Classes and Fourier Coefficients

S. Yu. Tikhonov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm563

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 75:6, 885–889

Bibliographic databases:

Received: 04.08.2003

Citation: S. Yu. Tikhonov, “Generalized Lipschitz Classes and Fourier Coefficients”, Mat. Zametki, 75:6 (2004), 947–951; Math. Notes, 75:6 (2004), 885–889

Citation in format AMSBIB
\Bibitem{Tik04}
\by S.~Yu.~Tikhonov
\paper Generalized Lipschitz Classes and Fourier Coefficients
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 6
\pages 947--951
\mathnet{http://mi.mathnet.ru/mz563}
\crossref{https://doi.org/10.4213/mzm563}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2086621}
\zmath{https://zbmath.org/?q=an:1061.42002}
\elib{http://elibrary.ru/item.asp?id=6618298}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 6
\pages 885--889
\crossref{https://doi.org/10.1023/B:MATN.0000030998.27360.0a}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000222492400032}


Linking options:
  • http://mi.mathnet.ru/eng/mz563
  • https://doi.org/10.4213/mzm563
  • http://mi.mathnet.ru/eng/mz/v75/i6/p947

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Yu. Tikhonov, “On two theorems of Lorentz”, Izv. Math., 69:1 (2005), 163–175  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. B. V. Simonov, S. Yu. Tikhonov, “Embedding theorems in constructive approximation”, Sb. Math., 199:9 (2008), 1367–1407  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Yu, DS, “Remarks on embedding results of sine series”, Mathematical Inequalities & Applications, 11:1 (2008), 153  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:385
    Full text:170
    References:36
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019